Publication
Title
Abelian and derived deformations in the presence of ℤ-generating geometric helices
Author
Abstract
Language
English
Source (journal)
Journal of noncommutative geometry
Publication
2011
ISSN
1661-6952
1661-6960
Volume/pages
5:4(2011), p. 477-505
ISI
000295822400001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Project info
Non-commutative deformations and mirror symmetry
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.10.2011
Last edited 27.11.2018
To cite this reference